# SDR CA030606005

- Difficulty date: June 6, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Beech 99A
- Aircraft time: 29,462 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 7931 · Engine Oil Pressure
- Part: Wire
- Condition: Failed
- Location: Oil Press Xmter
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

(CAN) PORT ENGINE OIL PRESSURE. ON TAXI OUT, PILOTS NOTICED OIL LIGHT FLASHING. THEY SHUT DOWN THE ENGINE AND TAXIED BACK TO THE TERMINAL, CALLED MAINTENANCE. THEY CHECKED THE WIRES ON THE OIL PRESSURE TRANSMITTER, STARTED UP THE ENGINE AND ALL INDICATIONS WERE NORMAL. THEY FERRIED THE AIRCRAFT BACK, WHERE MAINTENANCE REPAIRED A WIRE TO THE OIL PRESSURE TRANSMITTER.
